# SDR QXEA2010112200794

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,877 hours, 10,231 cycles
- Engine: Ge CF348C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT PANEL AS ALL LIGHTS INOP ON THE FWD SIDE.  FOUND THE CONNECTOR PLUG DS191, NOT FULLY CONNECTED. RECONNECTED CONNECTOR PLUG. CHECKS GOOD.
